RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1984, Volume 48, Issue 6, Pages 1266–1294 (Mi izv1518)  

This article is cited in 5 scientific papers (total in 6 papers)

Dieudonné's conjecture on the structure of unitary groups over a division ring, and Hermitian $K$-theory

V. P. Platonov, V. I. Yanchevskii


Abstract: A multiplicative theory of finite-dimensional division rings with involutions of the first kind is developed in connection with Dieudonné's conjecture, and the structure of arbitrary division rings over Henselian fields is studied. The unitary Whitehead group $UK_1(\tau,A)$ is computed for Henselian division rings $A$ with an involution $\tau$. Classes of division rings for which Dieudonné's conjecture has an affirmative answer are exhibited.
Bibliography: 17 titles.

Full text: PDF file (3206 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1985, 25:3, 573–599

Bibliographic databases:

UDC: 512.74+512.552
MSC: 20G15, 12E15, 13A39, 16A54
Received: 30.05.1984

Citation: V. P. Platonov, V. I. Yanchevskii, “Dieudonné's conjecture on the structure of unitary groups over a division ring, and Hermitian $K$-theory”, Izv. Akad. Nauk SSSR Ser. Mat., 48:6 (1984), 1266–1294; Math. USSR-Izv., 25:3 (1985), 573–599

Citation in format AMSBIB
\Bibitem{PlaYan84}
\by V.~P.~Platonov, V.~I.~Yanchevskii
\paper Dieudonn\'e's conjecture on the structure of unitary groups over a~division ring, and Hermitian $K$-theory
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1984
\vol 48
\issue 6
\pages 1266--1294
\mathnet{http://mi.mathnet.ru/izv1518}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=772116}
\zmath{https://zbmath.org/?q=an:0593.16012|0579.16011}
\transl
\jour Math. USSR-Izv.
\yr 1985
\vol 25
\issue 3
\pages 573--599
\crossref{https://doi.org/10.1070/IM1985v025n03ABEH001308}


Linking options:
  • http://mi.mathnet.ru/eng/izv1518
  • http://mi.mathnet.ru/eng/izv/v48/i6/p1266

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Pat Morandi, “The Henselization of a valued division algebra”, Journal of Algebra, 122:1 (1989), 232  crossref
    2. A. P. Monastyrnyi, V. I. Yanchevskii, “Whitehead groups of spinor groups”, Math. USSR-Izv., 36:1 (1991), 61–100  mathnet  crossref  mathscinet  zmath  adsnasa
    3. Bill Jacob, Adrian Wadsworth, “Division algebras over Henselian fields”, Journal of Algebra, 128:1 (1990), 126  crossref
    4. M. Chacron, “Decomposing and ordering a certain crossed product”, Communications in Algebra, 21:9 (1993), 3197  crossref
    5. S. I. Adian, E. I. Zel'manov, G. A. Margulis, S. P. Novikov, A. S. Rapinchuk, L. D. Faddeev, V. I. Yanchevskii, “Vladimir Petrovich Platonov (on his 60th birthday)”, Russian Math. Surveys, 55:3 (2000), 601–610  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    6. R Hazrat, “SK1-like Functors for Division Algebras”, Journal of Algebra, 239:2 (2001), 573  crossref
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:622
    Full text:72
    References:19
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019